Translator Disclaimer
November 2015 A Bhatnagar–Gross–Krook approximation to stochastic scalar conservation laws
Martina Hofmanová
Ann. Inst. H. Poincaré Probab. Statist. 51(4): 1500-1528 (November 2015). DOI: 10.1214/14-AIHP610

Abstract

We study a BGK-like approximation to hyperbolic conservation laws forced by a multiplicative noise. First, we make use of the stochastic characteristics method and establish the existence of a solution for any fixed parameter $\varepsilon$. In the next step, we investigate the limit as $\varepsilon$ tends to $0$ and show the convergence to the kinetic solution of the limit problem.

Dans ce papier, nous étudions une approximation de type BGK pour des lois de conservations hyperboliques soumises à un bruit multiplicatif. Dans un premier temps, nous utilisons la méthode des caractéristiques dans le cadre stochastique et établissons l’existence d’une solution pour tout paramètre $\varepsilon$ fixé. Nous nous intéressons ensuite à la limite quand $\varepsilon$ tend vers $0$ et prouvons la convergence vers la solution cinétique du problème limite.

Citation

Download Citation

Martina Hofmanová. "A Bhatnagar–Gross–Krook approximation to stochastic scalar conservation laws." Ann. Inst. H. Poincaré Probab. Statist. 51 (4) 1500 - 1528, November 2015. https://doi.org/10.1214/14-AIHP610

Information

Received: 3 April 2013; Revised: 15 February 2014; Accepted: 15 February 2014; Published: November 2015
First available in Project Euclid: 21 October 2015

zbMATH: 1329.60214
MathSciNet: MR3414456
Digital Object Identifier: 10.1214/14-AIHP610

Subjects:
Primary: 35L65, 35R60, 60H15

Rights: Copyright © 2015 Institut Henri Poincaré

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.51 • No. 4 • November 2015
Back to Top